Menopause Home > Climara Pro Overdose
Although an overdose of Climara Pro is unlikely to cause serious problems, you should still seek medical attention if you think you have used too much. An overdose could cause symptoms such as vomiting, nausea, and vaginal bleeding. Treatment for a Climara Pro overdose will likely involve treating the symptoms that occur as a result of the overdose.
Overdosing on Climara Pro: An OverviewClimara Pro® (estradiol/levonorgestrel patch) is a prescription hormone replacement medication. It comes as a patch that is applied to the skin. Climara Pro contains a progestin hormone (levonorgestrel), as well as an estrogen hormone (estradiol). Fortunately, overdoses with estrogen and progestin hormones (such as the ones in Climara Pro) are not usually serious.
If you or someone else happens to overdose on Climara Pro, please seek immediate medical attention.
Effects of a Climara Pro OverdoseWhile not typically dangerous, the results of a Climara Pro overdose may vary, depending on a number of factors, including the Climara Pro dosage and how it was taken (applied to the skin or taken by mouth). Even in cases where young children overdosed on hormones similar to those in Climara Pro, no serious problems occurred.
Short-term vaginal bleeding is possible, but it is not usually a sign of anything serious. The hormones in Climara Pro can be irritating to the stomach, and an overdose is likely to cause nausea and vomiting, especially if the patch is chewed or eaten, as may be possible with young children or pets.
Treating a Climara Pro OverdoseTreatment (if necessary) will likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary, although medical attention is still needed to rule out any problems.
Even though a Climara Pro overdose is unlikely to cause serious problems, you should still seek medical attention if you believe that you or someone else may have overdosed on the drug.